# SDR SWAA2022120677846

- Difficulty date: December 2, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 36,188 hours, 16,388 cycles
- Engine: Cfmint CFM567B26E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E, A

## Discrepancy

AT FL370 NR 2 ENGINE OIL QTY AND PRESSURE STEADILY DROPPED TO ZERO; WITH ASSOCIATED ALERTS. COMPLIED WITH QRH PROCEDURES UP TO ENGINE SHUT DOWN.  REMOVED AND REPLACED THE NR 2 ENGINE IAW 771-00-01 (LINE 12).
